Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Would like to know how you feel...not a debate JACJ

Posted by dancingstar on January 8, 2005, at 23:40:20

In reply to Re: Would like to know how you feel...not a debate, posted by JACJ on January 8, 2005, at 21:36:01

Hi JACJ,

Thanks for the info. I'm taking almost everything that Ed mentioned in one form or another. I actually cut back on my B's recently. I was having B-vitamin overload, getting too much from too many different sources. Also, I don't do well with L-tryptophan. It's a trial and error thing. I've isolated it, and my throat closes up when I take it for three nights in a row. Tried it twice now. My body doesn't want it or need it.

Not to be forgotten that I and MILLIONS OF OTHERS ARE NOW NOT BEING PRESCRIBED PYSCHOTROPIC DRUGS BY PYSCHS. We get them from "family physicians." I spoke with someone this evening that was given Wellbutrin to quit smoking. In a week she gained 7 pounds, after recently losing 50 pounds...so she stopped taking it. Forget the smoking thing. She quit that anyway, but the drug was also making her dizzy and feeling sick. She was sharp enough to figure it out.

Someone has to stop this from happening before people start dying from this stuff. What is up with letting these companies poison us???? Who is allowing this to happen??

My current symptoms, f.y.i. are that I am no longer in the bathroom a-l-l day long, but my stomach hasn't completely healed, either.

My neck and upper back and shoulders feel as though the nerves are fried and sore, especially my neck.

I get anxiety in crowds...never, ever, ever happened to this semi-professional actress before.
Don't like to be around people.

Overwhelm very easily, can't judge time, panic, and even though I am not the least bit unhappy -- truly -- I get sad suddenly for no reason. It flips me out cause I am not like this and never have been.
Oh, and I'm getting those electric shock things...badly, but whenever they feel like coming.

Every one of the old withdrawal sypmtoms come and go at will, without warning, whenever they feel like it. I can be standing in line at the grocery store and bam, I'm sick to my stomach all over again. The whole thing sucks eggs.

I have every intention of doing what I can to hold Wyeth responsible for not letting me and the other 21 or so people in my group know what we were getting into so that we can move forward from here.

I lost three years and I am not myself now I haven't been able to work...lost my private disability cause I looked like a flake and no one believed that I was sick. I deserved to know what I was doing so that I could have made an informed decision to not take Effexor. I asked my doctor at the time at least twice if there were any side effects. Also, I have a huge history of drug allergies...but I just didn't recognize this. Shame on them. Shame on me. Shame on the whole situation.

Hope you feel better, too............bye......now..:-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dancingstar thread:438051
URL: http://www.dr-bob.org/babble/20050108/msgs/439619.html